Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Red Spots On Hands And Feet

Here's a taste of what TheBody.com has to offer on this topic:
Get the Facts
AIDSinfo

An Overview of Epivir (3TC, Lamivudine)

...desired effects, lamivudine can cause some unwanted effects. Serious side effects of this medicine include severe abdominal or stomach pain, or feeling of fullness; nausea; tingling, burning, numbness, or pain in the hands, arms, feet, or legs; and vomiting. Individuals should tell a doctor if they have any of these side effects.Other side effects may not be serious and may lessen or disappear with continued use of the medicine. Less serious...
Ask the Experts

Possible Kaposi's sarcoma? Spots on my hands and feet.

Hello I really need some advice. If one tested positive for herpes 2 virus, but negative for HIV several times past six month period, is that accurate that one is HIV negative period? Also I tested negative for syphilis and hepatitis. But I have...
Bruce Dezube, M.D.

Response from Bruce Dezube, M.D.

Harvard Medical School
...KS if you are HIV negative. Your negative HIV is good enough, you need to do no further testing in terms of HIV.As for your red spots, please permit me to re-run my response from Sept 16, 2001. It's applicable to your query-- In the past months... Read more »

ATRIPILA

i have been taking atripila for 3 wks now and my feet are constantly swelling with red spots on them. Also, I have raised bumps on my hand and elbow that I have never experienced before. R these side affects of Atripila?
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
...localized skin abnormalities that you describe would be somewhat unusual to be due directly to one of the components of Atripla. Often immune reconstitution can result in a range of flare-ups of skin conditions. Often localized skin conditions... Read more »

Spots on palms of hands & feet

I am hiv positive and not taking any medicine right now. I have a lot of dark spots on the palms of my hands and the soles of my feet that are very noticable. Has anyone ever heard of this or know of anyone who has this condition? No doctor has been...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
...There is a wide range of skin problems seen in HIV+persons. Often a consultation with a dermatologist can be helpful to pin down a diagnosis and a treatment strategy. Dark spots on palms, Read more »

Itchy Red Bumps

Yesterday, 256 miles away in Atlanta, I was in the exam room with my good friend, a twenty year survivor, when the doctor told him he more than likely had "itchy red bumps". The good doctor had mentioned one of those scarey latin descripitive words...
Judith Feinberg, M.D.

Response from Judith Feinberg, M.D.

University of Cincinnati, College of Medicine
...Staph), fungus, and sometimes no cause is found. The best way to know for certain what the cause is is to do a culture of the bump or to do a skin biopsy. Sometimes doctors will try a course of antibiotics (like Bactrim) and see if the... Read more »
Articles
AIDS InfoNet

Human Papillomavirus (HPV)

...of all sexually active people get at least one type of HPV infection. Some types of HPV cause common warts of the hands or feet. Infections of the hands and feet are usually not transmitted through sexual activity. Several types of HPV cause... Read more »
AIDS InfoNet

Kaposi's Sarcoma (KS)

...dark skin. Lesions often occur on the face, arms and legs. KS on the skin is not life threatening. However, KS lesions on the feet and legs can make it difficult to walk. If KS spreads to other parts of the body, it can cause serious problems. In... Read more »
AIDS InfoNet

Enfuvirtide (Fuzeon)

...stopped using it because of skin reactions. The most common other side effects of enfuvirtide are headache, pain and numbness in feet or legs, dizziness, and loss of sleep. How Does It React With Other Drugs? Enfuvirtide has been studied to... Read more »
AIDS InfoNet

Lymphoma

...cause nausea, vomiting, fatigue, diarrhea, swollen and sensitive gums, mouth sores, hair loss, and numbness or tingling in the feet or hands. Chemo also damages bone marrow. This can cause anemia (low red blood cells) and neutropenia (low white... Read more »
Connect With Others

SYMPTOMS

Posted by Anonymous, 4 Replies
...Would purpura marks on the bottom of both feet and on bottom part of hands, mouth sores on both sides of the cheeks in mouth, loss of weight within the year and a half, white Read more »

Non-specific?????????

Posted by Anonymous, 2 Replies
...tested negative for hiv and syphillis, hep b,c past six month period but have several strange markings like bruises(red spots) on palms of hand and soles of feet. Any help would be appreciated. Thanks GOD Bless all. Read more »

I hate myself

Posted by Anonymous, 3 Replies
...negative, i cant seem to get the doubt out of my head. My life is falling apart. Im getting all these wierd symptoms such as red bumps all over legs and arms, almost an inch long brown spot on the inside of my right thigh that i just... Read more »

Hiv ????

Posted by steve433, 1 Reply
...diarhea which lasted about 3 weeks and then loose stools for another month. Four days after I got the diarhrea I got small red bumps on my chest and stomach area, about 5 of them. I also got a really bad sore throat at the same time. this wasn't... Read more »